Prescribed digitek (digoxin) for tachycardia from pots syndro, also have bradycardia with RHR 40s at times. Scared to take it. Lowers heart rate how much? Safe?

Digoxin . You should see your cardiologist who prescribed Digitek (digoxin) and have them evaluate you. You may want to have your Digitek (digoxin) levels checked as well. HR in 40s is low and may make you feel dizzy. I would see the cardiologist asap. .

Related Questions

My BP when I stand up is 120with80 and after I kept a heart rate monitoring for 48hours no tachycardia was found, I still feel dizzy standing up, pots?

Clarify. IS 80 the "diastolic" (bottom) blood pressure number, or the pulse. A BP of 120/80 is considered normal. Tachycardia is defined as a heart rate over 100 b.p.m. Interestingly, it would be unusual for your heart rate to remain below 100 bpm for two days. Could they have been referring to supraventricular tachycardia? Would see electrophysiologist specializing in POTS for more help. Read more...